RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2018, Volume 22, Issue 3, Pages 37–56 (Mi fpm1803)  

Simulation of branching random walks on a multidimensional lattice

E. M. Ermishkina, E. B. Yarovaya

Lomonosov Moscow State University

Abstract: We consider continuous-time branching random walks on multidimensional lattices with birth and death of particles at a finite number of lattice points. Such processes are used in numerous applications, in particular, in statistical physics, population dynamics, and chemical kinetics. In the last decade, for various models of branching random walks, a series of limit theorems about the behavior of the process for large times has been obtained. However, it is almost impossible to analyze analytically branching random walks on finite time intervals; so in this paper we present an algorithm for simulating branching random walks and examples of its numerical realization.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00468_a


Full text: PDF file (508 kB)
References: PDF file   HTML file

UDC: 519.21+519.245

Citation: E. M. Ermishkina, E. B. Yarovaya, “Simulation of branching random walks on a multidimensional lattice”, Fundam. Prikl. Mat., 22:3 (2018), 37–56

Citation in format AMSBIB
\Bibitem{ErmYar18}
\by E.~M.~Ermishkina, E.~B.~Yarovaya
\paper Simulation of branching random walks on a~multidimensional lattice
\jour Fundam. Prikl. Mat.
\yr 2018
\vol 22
\issue 3
\pages 37--56
\mathnet{http://mi.mathnet.ru/fpm1803}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1803
  • http://mi.mathnet.ru/eng/fpm/v22/i3/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:37
    Full text:11
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019